MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 90 DEGREE STRAIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO, 90 DEGREE STRAIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO, 90 DEGREE STRAIGHT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-4068-90, suturelasso¿ sd, 90° straight, its suture broke which the surgeon could not use anymore.This was detected during an unspecified procedure on (b)(6) 2026.The procedure was completed successfully by using another new ar-4068-90.There was no patient harm.Additional information received on 24th april 2026: the name of procedure performed was rotator cuff repair of the shoulder joint.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is attributed to user error, including excessive force during suture passage, kinking or improper reloading of the wire loop, and/or advancing the wire through a clogged or damaged instrument tip.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SUTURELASSO, 90 DEGREE STRAIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25122971
Report Number1220246-2026-02731
Device Sequence Number18301381
Product Code LXH
UDI-Device Identifier00888867031517
UDI-Public(01)00888867031517(11)250201(17)300131(10)5006155706
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO, 90 DEGREE STRAIGHT
Device Catalogue NumberAR-4068-90
Device Lot Number5006155706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown